It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Hello Hopeto

It is so [U]normal[/U] for it to be hard, very hard, to withdraw from the meds you have written about! Antidepressants and anti-pschotics work on brain chemistry and nervous system and make huge changes to it. Withdrawal from them , just as from opiates and benzos, is a long, drawn out process. The brain needs time to re-adjust to not having them and time to start again producing what we have been feeding it and produce the chemicals needed itself.

Even the meds for hives... taking it regularly is definitely going to cause withdrawals when stopping because these meds also work on the nervous system. Like Benedryl.... it has a calming effect on the nervous system. It is meant to to help control the sensation of itching. That is why so many use it in withdrawal from opiates and benzos. It has a calming effect. Makes us sleepy often when used. Things like Bendryl and Nyquil can be just as addicting as an opiate. They need to be used with as much caution as any prescribed med. Some supplements can be the same, also.

If I sound like some wannabe doctor here, I assure you I am not. What I am is experienced. Chuckles. I self-medicated with Nyquil right along with the oxycodone and Xanax. Had to withdraw from the Nyquil as well.

reach





All times are GMT -7. The time now is 11:32 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!